# SDR DJFA2006233

- Difficulty date: April 21, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N743TA
- Make and model: Beech 400A
- Aircraft serial: RK271
- Aircraft time: 5,352 hours, 4,476 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Rt Horiz Stab
- Part time: 5,352 hours, 4,476 cycles
- Component: Horiz Stab, Beech
- Component part number: 45A21001663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION AS PART OF THE (B) LEVEL INSPECTION THE RT IB HORIZONTAL STABILIZER RIB STRUCTURE WAS FOUND CRACKED NEXT TO THE SIDE ROLLER BRACKET.  THE HORIZONTAL STABILIZER WAS REMOVED AND THE ROLLER RIB ASSY WAS REPLACED IAW THE SRM.  THE HORIZONTAL STABILIZER WAS REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
